# SDR SWAA2016070553438

- Difficulty date: July 1, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 61,454 hours, 36,301 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 233A3101
- Condition: Faulty
- Location: Fuel Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BOTH CENTER FUEL PUMP LOW PRESSURE LIGHTS ILLUMINATED, NO DRAW FROM CENTER TANK.    PRIMED CENTER TANK BOOST PUMPS PER AMM.  RESET CENTER TANK BOOST PUMP UFI'S PER AMM.
